# SDR DALA2024051705309

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Cracked
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0345970) DURING INSPECTION DAMAGE WAS FOUND TO THE UPPER RIGHT CORNER OF THE LH NO. 1 FLIGHT DECK WINDOW. THE DAMAGE CONSISTS OF A CRACK RUNNING HORIZONTALLY ACROSS THE VERTICAL STANCHION (C-D POST) COMMON TO WINDOW FRAME (P/N 141A8811-3) OF THE LH NO. 1 FLIGHT DECK WINDOW. MAINTENANCE REPAIRED DAMAGE PER ERA 618044-14.
